Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Body pain, fever, severe chills, sore throat, headache. Taken ibuprofen, tylenol. Flu symptoms?

my husband (43, healthy,no med history) starting feeling achy today and came home early from work. He had a temp( 101.9) and severe chills. Also sore throat and headache. I gave him Tylenol and it helped but 3 hours later chills are back ( I want to say rigors). He cannot even walk. Does this sound like the flu . just gave him ibuprofen .
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
Myalgia,fever with chills and sore throat are all symptoms of upper respiratory tract infection most probably pharyngitis.This could be a part of flu.
Tylenol which is acetaminophen and ibuprofen are ok for control of fever,chills and myalgia,but he may need a consultation with a physicion who may have a look into his throat to acess the degree of pharyngitis he is having,.accordingly he/she may also prescribe him antibiotic along with other drugs needed.
Hope this answers your question.
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor